# SDR CHQA200700102

- Difficulty date: December 30, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 19,803 hours, 15,712 cycles
- Engine: Allsn AE3007A
- Engine time: 20,170 hours, 15,689 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW TO IAH - ON TAKEOFF, THE CREW RECEIVED A "LG AIR/GND FAIL" MESSAGE AND THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT LANDED BACK AT DFW WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE CMC AND FOUND A MESSAGE FOR A PROX SWITCH FAIL.  AFTER INSPECTING THE PROX SWITCHES, A CONNECTOR WAS FOUND LOOSE.  AFTER TIGHTENING THE LOOSE CONNECTOR AND RESETTING THE AIRCRAFT'S POWER, THE AIR/GROUND MESSAGE DISAPPEARED AND DID NOT RETURN.
